# SDR FDEA201108203389

- Difficulty date: August 20, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11F
- Aircraft serial: 48447
- Aircraft time: 87,288 hours, 15,608 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AGA3102501
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT AFT JAMB FOUND WITH SCRATCHES AT L43-44L.  CUTOUT AFT JAMB AREA,  REPAIRED AS PER SRM 53-00-15 REPAIR 8 FIG.202 REV47. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REV112.
